A necessary and sufficient condition for the Riemann integrability of constructive functions
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 757-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a2,
author = {Osvald Demuth},
title = {A necessary and sufficient condition for the {Riemann} integrability of constructive functions},
journal = {Doklady Akademii Nauk},
pages = {757--758},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a2/}
}
Osvald Demuth. A necessary and sufficient condition for the Riemann integrability of constructive functions. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 757-758. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a2/